# SDR ASAA0853511

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 5,954 hours, 1,795 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 6765
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 2,511 hours, 759 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH STAGE VALVE LEAKS AT BODY.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE VALVE IAW 737NG MM 36 11 06 000 801 STEP B&C AND MM 36 11 06 400 801 STEP E&F, PERFORMED W T W AAR 516368 D D 28DEC08, PERFORMED INSTALL TEST OF VALVE IAW 737NG MM 36 11 06 400 801 G, TEST GOOD COMPONENT VERIFIED ETOPS BY QC.
